# SDR IPXA2023091401281

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,376 hours, 36,481 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: MCD FWD OPENING ROD INBD END CORRODED. DOT 140-42 AFTER FURTHER EVALUATION NO CORROSION NOTED. CLEANED MCD FWD OPENING ROD WITH SCOTCH BRITE AND ALCOHOL. IAW SOPM 20-30-03. TREATED AND PRIMED AFFECTED AREA ON OPENING ROD. IAW SRM 51-20-01. APPLIED TOP COAT TO AFFECTED AREA. IAW AMM 51-21-15. REVIEWED
